# SDR P2EA00103

- Difficulty date: March 16, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND NR 5 SPOILER UPPER SURFACE WITH DELAMINATED AT RWBL 114 WL 200, LENGTH 3 INCH, WIDTH 6 INCH.  REPAIRED NR 5 SPOILER UPPER SURFACE AT RWBL 114 WL 200 IAW BOEING SRM 51-40-6 WORK COMPLETED ON VAM100-0150.  (M)
